# SDR A6WA202303308534

- Difficulty date: March 30, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,283 hours, 41,304 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 601R3501219
- Part serial: NSA
- Condition: Cracked
- Location: Fs 621 To Fs 625
- Part time: 43,283 hours, 41,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL "U" CHANNEL IS CRACKED BETWEEN FS 621 AND FS 625, STGR 13L. *******AIRCRAFT REMOVED FROM SERVICE******* INSTALLED NEW SERVICEABLE INTERCOSTAL "U" CHANNEL BETWEEN FS 621 AND FS 625, STGR 13L IAW CRJ 200 SRM 51-42-06 AND 51-42-21.
